Alert archive / Virginia / Tornado Warnings in 2019
Tornado Warning 55, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Oct 31, 2019, 8:14 PM EDT for 4 counties in Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 31, 2019, 8:14 PM EDT (00:14 UTC)
- Expired
- Oct 31, 2019, 9:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Brunswick County, VA, Lunenburg County, VA, Mecklenburg County, VA, Nottoway County, VA
The radar
The Norfolk radar (KAKQ), 87 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 3:16 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 0.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -200 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
736
WFUS51 KAKQ 010014
TORAKQ
VAC025-111-117-135-010100-
/O.NEW.KAKQ.TO.W.0055.191101T0014Z-191101T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
814 PM EDT Thu Oct 31 2019
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Northeastern Mecklenburg County in south central Virginia...
Southeastern Lunenburg County in south central Virginia...
Southeastern Nottoway County in south central Virginia...
Northern Brunswick County in south central Virginia...
* Until 900 PM EDT.
* At 813 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Chase City, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kenbridge around 835 PM EDT.
Dundas around 840 PM EDT.
Fort Pickett around 850 PM EDT.
Other locations impacted by this tornadic thunderstorm include Gary,
Bacons Fork, Cochran, Irby, Wilburn, Gills Corner, Loves Mill,
Barrows Store, Murdocks and Forkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3715 7798 3706 7789 3699 7789 3699 7785
3700 7784 3688 7773 3673 7831 3681 7842
TIME...MOT...LOC 0013Z 237DEG 44KT 3676 7839
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BROWN2 follow-up statements
058
WWUS51 KAKQ 010047
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
847 PM EDT Thu Oct 31 2019
VAC117-010054-
/O.CAN.KAKQ.TO.W.0055.000000T0000Z-191101T0100Z/
Mecklenburg VA-
847 PM EDT Thu Oct 31 2019
...THE TORNADO WARNING FOR NORTHEASTERN MECKLENBURG COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for south
central Virginia, and a Severe Thunderstorm Warning remains in
effect through 915 pm EDT for eastern portions of Mecklenburg
County.
LAT...LON 3711 7794 3707 7790 3699 7789 3699 7785
3700 7784 3688 7773 3679 7808 3680 7810
3680 7811 3679 7811 3679 7813 3680 7817
3680 7820 3681 7820
TIME...MOT...LOC 0044Z 250DEG 34KT 3678 7817
$$
VAC025-111-135-010100-
/O.CON.KAKQ.TO.W.0055.000000T0000Z-191101T0100Z/
Lunenburg VA-Nottoway VA-Brunswick VA-
847 PM EDT Thu Oct 31 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN LUNENBURG...SOUTH CENTRAL NOTTOWAY AND NORTHERN
BRUNSWICK COUNTIES...
At 844 PM EDT, a severe thunderstorm capable of producing a tornado
was located just to the northeast of South Hill, moving east to
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Dundas around 900 PM EDT.
Alberta around 910 PM EDT.
Other locations impacted by this tornadic thunderstorm include Lafoon
Corner, Bacons Fork, Ordsburg, Danieltown, Cochran, Gills Corner,
Barrows Store, Forkland, Warfield and Blackstone Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3711 7794 3707 7790 3699 7789 3699 7785
3700 7784 3688 7773 3679 7808 3680 7810
3680 7811 3679 7811 3679 7813 3680 7817
3680 7820 3681 7820
TIME...MOT...LOC 0044Z 250DEG 34KT 3678 7817
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BROWN454
WWUS51 KAKQ 010101
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
901 PM EDT Thu Oct 31 2019
VAC025-111-135-010109-
/O.EXP.KAKQ.TO.W.0055.000000T0000Z-191101T0100Z/
Lunenburg VA-Nottoway VA-Brunswick VA-
901 PM EDT Thu Oct 31 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LUNENBURG...SOUTH CENTRAL
NOTTOWAY AND NORTHERN BRUNSWICK COUNTIES WILL EXPIRE AT 900 PM EDT...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM EDT for south central
Virginia.
Remember, a Tornado Warning still remains in effect for central and
southern portions of Brunswick County through 930 pm EDT.
LAT...LON 3711 7794 3707 7790 3699 7789 3699 7785
3700 7784 3688 7773 3679 7808 3680 7810
3680 7811 3679 7811 3679 7813 3680 7817
3680 7820 3681 7820
TIME...MOT...LOC 0059Z 237DEG 44KT 3687 7799
$$
BROWNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 7:34 PM EDT, 40 minutes earlier.
Area forecast discussion, Oct 31, 7:34 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
734 PM EDT Thu Oct 31 2019
.SYNOPSIS...
A warm and gusty south flow persists this evening ahead of a
cold front. The strong cold front crosses the region this
evening through tonight. Cool high pressure returns over the
area from Friday through the weekend.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
As of 730 PM EDT Thursday...
Tornado watch was expanded one tier of counties eastward
now covering the entire western half of the CWA. Storms are
starting to enter the western portions of the CWA at this hour,
and conditions will continue to be monitored to see if watches
need to be expanded further eastward towards the coast later
tonight.
As of 345 PM EDT Thursday...
Warm and breezy conditions along with breaks in the cloud cover
was allowing temps to jump into the low to mid 80s with upper
70s north and west of RIC. Fortunately no discrete cells were
developing ahead of the line of showers and storms to the west
this afternoon or early evening as CAPE and shear are supportive
of supercells and tornadoes. As of this afternoon all high res
guidance continues to limit activity ahead of the main forced
line. Hopefully this will remain the case as any individual
cells that develop ahead of the line would be supercell in
nature. The main line pushes to Farmville and Louisa shortly
before 8 pm then pushes quickly east across the entire region.
South winds ahead of the line will increase this evening with
gusts to 30 to 35 mph possible. Strong to severe wind is
expected with the line of showers and storms. 4 to 6 mb/6hr
pressure falls ahead of the line will be followed by 15 mb/6hr
rises behind the line. This will cause a very abrupt shift in
the wind from south to west and gusts to 50+ mph. Expect
potential swaths of severe wind which could case widespread
damage in some areas. Strong winds will persist behind the line
for about a hour as well. Bottom line is strong to severe wind
is possible widespread across the entire region later this
evening and tonight. A few tornadoes will also be possible in
and cell ahead of the line and embedded in the line itself.
Temps drop rapidly behind the front (10 to 15 degree or more in
one hour). By morning lows will have fallen into the low to mid
40s with continued gusty winds from the NW.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
As of 345 PM EDT Thursday...
Sunny and much cooler Fri with highs in the mid to upper 50s.
Around 60 is possible near the coast. Expect breezy conditions
in the morning, but winds will decrease by afternoon as the high
builds in and the pres gradient relaxes. Cool high pres will
bring the coldest night of the season to date Fri night/Sat
morning. Lows around freezing (well) inland...m-u30s central to
lower to mid 40s along the coast. Potential frost/freeze
headlines will be contemplated by proceeding shifts as we get
closer.
Continued cool and dry on Sat w/ highs in the upper 50s to
lowers 60s. Another weak front pushed south late Sat night
bringing another sot of cool air and colder temps Sunday with
high only in the low to mid 50s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 250 PM EDT Thursday...
Cool high pressure becomes centered over the area Sunday evening-
Sunday night before moving offshore by Mon aftn. Sun night looks
like the coldest night of the season (so far), with lows in the low-
mid 30s inland/upper 30s-mid 40s close to the immediate coast. Will
continue to monitor the possibility of a freeze (mainly W of I-95)
Some upper 20s are possible in the NW Piedmont. Moderating trend in
temperatures will start early next week (due to high pressure moving
offshore causing southerly return flow to set up). Highs Monday in
the upper 50s and low 60s transition to low 60s W/upper 60s SE on
Tuesday. Lows Mon night in the upper 30s NW/40s elsewhere warming to
the mid-upper 40s W/low-mid 50s SE by Tue night. A series of weak
shortwaves tracks across the eastern Carolinas on Tuesday, bringing
a chance of showers to the region. Kept PoPs aob 30% as the GFS has
no QPF across the region (but the ECMWF has a couple tenths on
average). A potent area of low pressure (sfc-aloft) tracks from the
nrn Great Lakes to Quebec from late Tue-Wed AM. This will drag
another cold front across the region on Wed (but the FROPA looks
mainly dry attm).
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 730 PM EDT Thursday...
VFR conditions early in the period, however a strong cold front
crosses the region from west to east starting this evening.
Strong to severe thunderstorms will be out ahead of the front
resulting in brief periods of MVFR/IFR cigs/visbys and gusty
S/SW winds 15 to 25kts with higher gusts. Cigs/visbys should
return to VFR after the frontal passage, however strong NW
winds gusting to 25 kt persist behind the front early Friday
morning, gradually decreasing through the day. Sfc hi pres
returns by Fri afternoon and lasts through the weekend resulting
in mainly VFR conditions.
&&
.MARINE...
As of 250 PM EDT Thursday...
South winds 15-25 kt with gusts 25-30 kt will become SSW 20-30 kt
with gusts to 35-40 kt this evening right in advance of a cold
front. The strong cold front will cross the waters and push off the
coast from near midnight tonight into early Fri morning. Winds will
quickly turn to the W then NW but remain 20-30 kt with gusts to 35-
40 kt for the coastal waters north of the NC border and over the
Chesapeake Bay. Gale Warnings will remain in effect for the Bay and
coastal waters north of the NC border to account for these winds;
SCAs elsewhere. Waves 3-5 ft; waves 5-10 ft. A line of strong storms
will likely accompany the front this evening and could cause brief
convective wind gusts to around 50 kt. The most likely time frame
for these convective winds is 10pm-2am. With strong cold air
advection and rapidly increasing sfc pressure, winds will remain
elevated through most of Fri morning behind the cold front.
High pressure will move into the area during Fri and winds will
diminish. Winds will be NW or N 10-15 kt Fri aftn, then N 5-15 kt
becoming NE around 10 kt or less Fri night. NE winds less than 10 kt
becoming variable during Sat, as the high will be over the area then
slides off the coast. A weak cold front will cross the area Sat
evening, with another high pressure area building into and over the
region for late Sat night into Mon. Brief SCA conditions will be
possible early Sunday.
&&
.TIDES/COASTAL FLOODING...
As of 250 PM EDT Thursday...
Will continue to advertise minor flooding at all sites on the
bayside of the Lower MD Ern Shore late this aftn through this
evening. Therefore, a Coastal Flood Advisory remains for these
locations. A Coastal Flood Statement also remains in effect for the
VA nrn neck locations adjacent to the Ches Bay and Potomac River for
the same time period as it looks like the water level will come
close to the minor flood threshold at Lewisetta. Water levels will
rapidly fall by Fri morning due to NW winds behind a cold front.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory until 10 PM EDT this evening for
MDZ021>023.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 10 AM EDT Friday for ANZ633-635>638.
Gale Warning until 6 AM EDT Friday for ANZ630>632-634-650-652-
654-656.
Small Craft Advisory until 10 PM EDT Friday for ANZ658.
&&
SYNOPSIS...JAO
NEAR TERM...ALB/CMF/JAO
SHORT TERM...ALB/JAO
LONG TERM...ERI
AVIATION...CMF/JAO
MARINE...JDM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 31, 7:15 PM EDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 715 PM EDT Thu Oct 31 2019 MDZ024-025-NCZ013>017-030>032-102-VAZ084-086-093-095>100-523>525- 012315- Inland Worcester-Maryland Beaches-Hertford-Gates-Pasquotank-Camden- Western Currituck-Bertie-Chowan-Perquimans-Eastern Currituck- Gloucester-Mathews-Isle of Wight-Norfolk/Portsmouth-Suffolk- Chesapeake-Virginia Beach-Accomack-Northampton-York-Newport News- Hampton/Poquoson- 715 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, eastern Virginia and southeast Virginia. .DAY ONE...Tonight. Showers with strong gusty winds and heavy rain are possible tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ022-012315- Wicomico- 715 PM EDT Thu Oct 31 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021-023-012315- Dorchester-Somerset- 715 PM EDT Thu Oct 31 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...TORNADO WATCH 686 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Coastal Flood Advisory. Showers and thunderstorms with strong gusty winds, heavy rain, and isolated tornadoes are possible tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ048-060>062-065>069-509-510-012315- Fluvanna-Prince Edward-Cumberland-Goochland-Mecklenburg-Lunenburg- Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa- 715 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Virginia and south central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Showers and thunderstorms with strong gusty winds, heavy rain, and isolated tornadoes are possible tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012-VAZ064-075-076-079>083-087>090-092-511>522-012315- Northampton-Caroline-Westmoreland-Richmond-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Greensville-Sussex-Surry- James City-Southampton-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 715 PM EDT Thu Oct 31 2019 ...TORNADO WATCH 687 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Showers and thunderstorms with strong gusty winds, heavy rain, and isolated tornadoes are possible tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ077-078-085-012315- Northumberland-Lancaster-Middlesex- 715 PM EDT Thu Oct 31 2019 This Hazardous Weather Outlook is for eastern Virginia. .DAY ONE...Tonight. Showers and thunderstorms with strong gusty winds, heavy rain, and isolated tornadoes are possible tonight as a cold front crosses the region. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:07 PM EDT | Tornado Warning | AKQ | Cumberland, Fluvanna, Goochland, Louisa | 38 min |
| Oct 31, 8:13 PM EDT | Severe Thunderstorm Warning | AKQ | Amelia, Brunswick, Chesterfield, Dinwiddie, Lunenburg, Mecklenburg and 3 more | 62 min |
| Oct 31, 8:17 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna, Louisa | 13 min |
| Oct 31, 8:42 PM EDT | Severe Thunderstorm Warning | AKQ | Goochland, Hanover, Henrico, Louisa | 12 min |
| Oct 31, 8:49 PM EDT | Tornado Warning | AKQ | Louisa | 11 min |
| Oct 31, 8:53 PM EDT | Tornado Warning | AKQ | Brunswick, Greensville, Mecklenburg | 25 min |
| Oct 31, 9:18 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Dinwiddie, Greensville, Nottoway, Prince George, Sussex | 21 min |
| Oct 31, 9:54 PM EDT | Special Weather Statement | AKQ | Charles City, Greensville, Henrico, James City, New Kent, Prince George and 5 more | 51 min |
| Oct 31, 10:10 PM EDT | Special Weather Statement | AKQ | Amelia, Caroline, Chesterfield, Hanover, Nottoway, Powhatan and 1 more | 65 min |
| Oct 31, 10:55 PM EDT | Special Weather Statement | AKQ | Brunswick, Dinwiddie, Greensville, Southampton, Sussex, City of Emporia | 80 min |
| Oct 31, 11:07 PM EDT | Special Weather Statement | AKQ | Accomack, Mathews, Northampton | 53 min |
| Oct 31, 11:17 PM EDT | Special Weather Statement | AKQ | Charles City, Essex, Gloucester, Henrico, James City, King and Queen and 12 more | 58 min |
| Oct 31, 11:45 PM EDT | Special Weather Statement | AKQ | Isle of Wight, Southampton, Surry, Sussex, York, City of Franklin and 3 more | 60 min |
| Oct 31, 11:56 PM EDT | Special Marine Warning | AKQ | 94 min | |
| Oct 31, 11:58 PM EDT | Severe Thunderstorm Warning | AKQ | Gloucester, Isle of Wight, James City, Mathews, Southampton, Surry and 10 more | 62 min |
| Nov 1, 12:10 AM EDT | Special Weather Statement | AKQ | Gloucester, Lancaster, Mathews, Middlesex, Northumberland | 35 min |
| Nov 1, 12:16 AM EDT | Severe Thunderstorm Warning | AKQ | Isle of Wight, Southampton, City of Chesapeake, City of Franklin, City of Suffolk | 59 min |
| Nov 1, 12:17 AM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Lancaster, Northumberland | 43 min |
| Nov 1, 12:31 AM EDT | Tornado Warning | AKQ | City of Chesapeake, City of Suffolk, City of Virginia Beach | 44 min |
| Nov 1, 12:45 AM EDT | Special Marine Warning | AKQ | 90 min | |
| Nov 1, 1:00 AM EDT | Severe Thunderstorm Warning | AKQ | Accomack, Northampton | 18 min |
| Nov 1, 1:05 AM EDT | Tornado Warning | AKQ | City of Chesapeake, City of Virginia Beach | 25 min |
| Nov 1, 3:56 AM EDT | Small Craft Advisory | AKQ | 18 hr | |
| Nov 1, 4:00 AM EDT | Frost Advisory | AKQ | Brunswick, Charles City, Chesterfield, Dinwiddie, Essex, Greensville and 19 more | 29 hr |
| Nov 1, 4:00 AM EDT | Freeze Watch | AKQ | Amelia, Caroline, Cumberland, Fluvanna, Goochland, Hanover and 4 more | 9 hr |
| Nov 1, 12:54 PM EDT | Freeze Warning | AKQ | Amelia, Brunswick, Caroline, Cumberland, Fluvanna, Goochland and 7 more | 20 hr |
Nearby
Tornado Warnings in Virginia, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.